# SDR CA981113014

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Part time: 56,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BS 940 FUSELAGE MAIN FRAME FITTING AT FLOOR BEAM ATTACH FLANGES - RIGHT FITTING LOWER FORWARD FLANGE CRACKED FROM EDGE TO FASTENER.  LEFT FITTING CRACKED IN WEB AREA.  REPAIRED.  AD 94-07-08, SB 727-53-0190 REFERS.  PART TC:  53,613.
